MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-385
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and product anxiety.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a left side rupture and additionally reported 'product anxiety' due to textured device.Device remains implanted.
 
Event or Problem Description
Healthcare professional additionally reported "any creases associated with hole".Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.7., d.10., g.3., h.3., h.6.
 
Additional Manufacturer Narrative
Device evaluation: visual and microscopic analysis of the returned device identified: an extended sharp opening (a dimension measurement in the shell was performed which identify the thickness within specification) and a weight test of the explanted material was verified and it was underweight.Based on the device analysis the final assessment is: a sharp opening assessed as unidentified(tear) opening.
 
Event or Problem Description
Healthcare professional reported a left side rupture and additionally reported 'product anxiety' due to textured device and "any creases associated with hole".Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9317692
Report Number9617229-2019-18124
Device Sequence Number607411
Product Code FTR
UDI-Device Identifier10888628008328
UDI-Public10888628008328
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2021
Device Model NumberTRF-385
Device Catalogue NumberTRF-385
Device Lot Number2875215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer01/03/2020
01/30/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/28/2020
02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR